# SDR SWIA202054414

- Difficulty date: October 29, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 32,995 hours, 31,055 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349 FLOOR CROSSBEAM IS CORRODED AT RBL 41.  C-CHECK RO 11/24/2020.  REPAIRED FLOOR SUPPORT CROSSBEAM AT FS 349 RBL 41, IAW BOMBARDIER REO.  COMPLETED TASK CARD AND FORM 337, NO WEIGHT CHANGE.
